Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Missed cycles, HPT negative, cramps in lower abdomen, red fluid from cervix. Took meprate. Pregnant ?

hello doctor i missed my mensuration cycle this month checked ptk its negetive i checked that after 1 week of my missed cycle it shows negetive. i took meperate 10 mg now on third day i am felling lot of cramp in lower abdomen and red fluid coming out of my cirvix that is not bleeding .so please help me am i pregnant. i am worried about that please help me
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Since you have had a negative test for pregnancy, it is unlikely that you could have made an error as you performed the test during the right time, presuming that you have regular 28-30 day cycles. The symptoms you have at present suggest pelvic congestion and an impending period. Usually, withdrawal bleeding occurs 3-7 days after completion of hormone treatment. The occurrence of the discharge is perhaps a premenstrual one. Please see your consultant for further help. Wish you good health.
Answered: Fri, 5 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor